- May 6, 2015 at 5:04 pm #171225
Ciddy_BoiParticipantTopics: 2Replies: 0
I’ve never posted to this forum or anything, and since my die off symptoms for a few days has gotten so bad, I did start getting paranoid that something was actually wrong. I’ll give you/everyone a quick run down of what I’ve done so far. Every morning waking up since starting the Candida Diet, I’ve done the mixture of Diatomaceous Earth and Bentonite clay, then lemon water. Then I’d take whichever type of antifungal I was on. Throughout my day I was eating pretty well, cheating occasionally, but eating mostly proteins and veggies like the diet says. I have been doing 4 separate antifungals for four days, and taking Cassharomyces Boulardii before bed to kill yeast in probiotic form. I was also taking the supplement Candidase, which helps calm Die off symptoms and help proper intestinal gut flora.
After a few weeks on diet, approx 15 or 16 days, I was still having moderate die off but nothing too crazy. I felt a little more depressed, kind of tired, (Herxheimer Reaction) but was able to function somewhat normally and get on throughout my day. That was until I saw this one YouTube video with a guy saying you’re allowed to take as many doses of antifungals per day as you want, stating that people he’s known have taken wide ranges of number of antifungals pills per day. Without thinking, I started popping a few more antifungal pills then before (Grapefruit Seed Extract), not really putting together that the level of die off I was experiencing was because of the level of antifungals I was taking, and forgot that taking more antifungals would increase my die off symptoms and level of comfort.
After taking more antifungals and a decent amount more of probiotics daily, I started feeling EXTREMELY WEIRD/BRAIN FOG in my head. I remember reading about the chemicals that are released when die off occurs can kill brain cells, but I’m not exactly sure why brain cells are killed in this process. I was really panicking about that, and feeling like I have been acting and feeling almost autistic or something, like I had extreme problems doing anything and my behavior just seemed really weird to me. The die off was not nearly this bad nor causing me this level of discomfort before I started popping more antifungals.
How possible is it that people experience actual brain/brain cell damage from taking too many antifungals? I am hoping to God I didn’t actually mess up my brain from too much die off. Is there anything I can do to possibly help build my brain back up or anything? I went in the sauna a few days ago because I felt desperate and felt I was going to explode if I didn’t. I have stopped taking the antifungals for now, and am going to continue the diet in a day or two. Does anyone think this would be a good time for a coffee enema, or is there other things I can do to make this possible brain damage go away? I really hate feeling this crappy, like I’m not in control of myself, thoughts, or actions, and hoping these symptoms will go away after stopping antifungals for a few days! Let me know if you’ve experienced anything like this, I REALLY WANT ADVICE HERE, I’M DESPARATE!!May 6, 2015 at 5:13 pm #171227
rasterParticipantTopics: 104Replies: 6838
I would take some flax oil to help the brain fog which is a fatty acid. Your brain is composed of fat, so taking fatty acids should thus heal the brain. There are other fatty acids out there such as coconut oil (contains it), SF722, E3AFA, PS-100, fermented cod liver oil, etc.
I would stop or reduce antifungals and/or switch to something more gentle and effective. For instance, SF722 is pretty safe at any doseage and should reduce die-off. It is a safe and long term antifungal you can use and causes candida to morph from its pathogenic to non-pathogenic state.
The clay is only meant to be used short term to help remove toxins from digestive tract, so I would do that a little bit longer and then switch to herbs for detoxing.
The diatacamoneus earth is a more unique and unusual supplement and it should help you detox but it also might cause die-off. So this is something I would play around with more to see how good you feel with it vs. without it.
Also I think you are definitely doing too much at once and the antifungals will kill the s.boulardii, so I would just stop taking that and do it in a few months. It might cause a little die-off too perhaps, not sure, but you are not promoting its survival with the other supplements you are taking.
In general it sounds like you are trying to get better as fast as possible and this is a 6-18 month journey for most people. If you consult professionals, you likely can get better faster.
The topic ‘Feeling almost Autistic/Extremely Awkward from Insane Die off, please help!’ is closed to new replies.